MAUDE Adverse Event Report: NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 27-101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
While using the m-close device, it was noticed that part of it, specifically the loop wire, was missing.Ct and x-ray were completed on the patient, negative for foreign body.

Brand Name
M-CLOSE KIT
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
NEW WAVE ENDO
6601 lyons road
unit d8
coconut creek FL 33073
MDR Report Key24442245
Report Number24442245
Device Sequence Number10443506
Product Code HCF
UDI-Device Identifier00850009417022
UDI-Public(01)00850009417022
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/16/2026
Report Date (Section F) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number27-101
Device Catalogue Number27-101
Device Lot NumberA0926
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale
Patient Weight86 KG
Date Report Sent to FDA02/16/2026